MathSciNet Relay Station
MathSciNet bibliographic data
MR377896 (51 #14065) 57A35 (57D45 57D40)
Banchoff, Thomas Triple points and singularities of projections of smoothly immersed surfaces. Proc. Amer. Math. Soc. 46 (1974), 402–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement